# SDR SWAA021289

- Difficulty date: June 9, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 22,171 hours, 19,194 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pushrod
- Part number: 65C25745
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: B, A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY, DURING CLIMB AIRCRAFT STARTED SEVERE VIBRATION.  REMOVED AND REPLACED LT ELEVATOR ASSY AND TAB.  REMOVED AND REPLACED LEFT AND RT ELEVATOR TAB PUSHROD ASSY'S PER MM.
